Yes, I still have "hot" feet, but not as much. Everything seems to calm down after the 6 month mark (a least a little bit for some things, more relief for others). If my feet get hot, I have to go downstairs and stand on the cool stone tile in the foyer. Or run cold water over them.
My skin is very unhappy with being on the drugs. Just this past couple of days it has finally gotten sunny (for the first time really since I was dx in September--i live in the Pacific North-wet--pun intended) and I have been getting sun burned. In Stripes. Yup, stripes. Craziest darn thing I have ever seen. After the first day of stripes, I even put on sun screen 50 from the dermatologist and still I am now striped on my arms and neck. And no, I didn't miss any of the areas with the sun screen (I can say this with authority because when I turned the bottle upside down on my arm, it plopped out a huge amount and I was literally covered in the stuff trying to get it to absorb in).
I have to be careful with what I have been calling prickly heat (one of the reasons I live way out here, it is cool and not humid!) my whole life, but now if I get it it turns into this massive fungal infection that I have to use prescription creams and gels on to control.
The brain fog has been horrible. But I think as times goes on, your brain will find ways to adapt and overcome the hardest bits. I notice that I speak slower now (just slightly) and it gives my brain a half second to find the word it was looking for. I write down EVERYTHING that anyone tells me in a small notebook I now keep in my purse. If you really are concerned, I would say have yourself tested for cognitive disruption, luckily my insurance paid for it, I think it was a couple thousand dollars. But hearing from a professional that it was real was so helpful. And I could point to a diagnosis to anyone that was trying to tell me that they too couldn't remember stuff, just getting older eh? I personally think that this is very different, to go from one day fine, to poof! next day having huge amounts of trouble remembering what people said to me, rather than a slow decline from "aging".
I have lots and lots of other side effects. Lucky me, so drug sensitive. And I have the hardest time getting non-cancer center doctors to realize the gravity of the side effects. They seem to take it as an affront that I know a lot about my medical condition and the drug I am on. They have never even heard of them, much less understood the interactions. So far, my dermatologist has prescribed a drug on the do not prescribe list, and my sports injury doc has poo pood the idea that the TKI's could possibly be the reason it is taking so long for the tendonitis in my shoulder and elbow to heal. Despite me emailing him the research.
Again, fun times. It seems that taking care of this new body filled with drugs it almost a full time job.
Yours in kind,